MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 36+6
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to instability, approximately 2 years after primary surgery.Surgeon explanted the 135/145 36/+6 humeral cup and then implanted a 36/+6 standard humeral cup and a 135/145 reversed adapter for an extra +9mm of spacing.

Brand Name
HUMERIS
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11588085
Report Number3009532798-2021-00043
Device Sequence Number11637640
Product Code PHX
UDI-Device Identifier03701037301364
UDI-Public03701037301364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberDIAMETER 36+6
Device Catalogue Number313-0706
Device Lot NumberL2868
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age75 YR